# SDR C2XA06IA035

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 11,226 hours, 9,628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ICT - FLIGHT 2868, THE CREW REPORTED A BAGGAGE SMOKE INDICATION DURING FLIGHT.  THE AIRCRAFT LANDED AT ICT WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, FOUND NO EVIDENCE OF SMOKE OR FIRE, AND PLACED THE BAGGAGE SMOKE DETECTOR ON MEL 26-15-00 CONTROL NUMBER 066645, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON FLIGHT 2869 WHERE MAINTRENANCE PERFORMED AN OPERATIONAL CHECK OF THE BAGGAGE COMPARTMENT SMOKE DETECTORS WITH NO DEFECTS NOTED, AND CLEARED MEL 26-15-00 CONTROL NUMBER 066645, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
